# SDR DL72K000641

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 4 Le Slat
- Component: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV THE SKIN ON 4 L/E SLAT WAS WORN ON UPPER AND LWR SURFACES I/B TRACK.  AREA BURNISHED REPAIR DOUBLER MANUF INSTALLED DOUBLER PER MM 57-54-0 FIG 813.
